MAUDE Adverse Event Report: RECKITT BENCKISER DUREX PLEASUREMAX; CONDOM

RECKITT BENCKISER DUREX PLEASUREMAX; CONDOM
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Venereal Disease (2071)
Date of Event 09/10/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Rb is awaiting the return of the product for quality analysis and also follow up information regarding the reported incident.The patient did specify the variety of durex that was used as durex pleasuremax.The patient neither provides the batch details for the product nor returned any of the remaining unopened product for quality analysis.Further information is expected.The product labelling also states that "please read the leaflet inside this pack carefully, especially if you are using condoms for anal or oral sex.No method of contraception can give you 100% protection against pregnancy, hiv or sexually transmitted infections.Use a condom only once." the company's assessment is serious with a relatedness of possible.
 
Event or Problem Description
Case description: initial report, received date: 18-jan-2017.Received from consumer relations, country: (b)(6), (b)(4).Medical device: durex settebello classic (product not marketed in usa) batch no and expiry date: not provided.Medical device: durex pleasuremax.(product also marketed in usa).Batch no and expiry date: not provided.Case reference number (b)(4) is a report sent by a consumer which refers to a male age unknown.The case was received from (b)(6).It was reported that on an unknown date, a male patient age unknown used durex settebello classic and durex pleasuremax.He said that the events happened around the end of (b)(6).He had been using durex for longer than 10 years, more or less all of them.When the first episode happened, he was wearing a durex settebello classic, it broke almost at the end of the intercourse right before ejaculating.He said he had another episode happened with pleasure max, it broke during intercourse but without ejaculation at all, he had to do the (b)(6) test after three months, he got the result on (b)(6) 2017, and it was (b)(6).He said he changed brand because due to this two episodes, he was on treatment for huge (b)(6).The company's assessment is serious with a relatedness of possible and unanticipated.Case outcome: unknown.

Brand Name
DUREX PLEASUREMAX
Common Device Name
CONDOM
Manufacturer (Section D)
RECKITT BENCKISER
399 interpace parkway
parsippany NJ 07054
MDR Report Key6305811
Report Number3003071219-2017-00002
Device Sequence Number817539
Product Code HIS
UDI-Device Identifier00302340301787
UDI-Public00302340301787
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K040185
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Speech Therapist
Type of Report Initial
Report Date (Section B) 01/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2017
Initial Report FDA Received Date02/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;